Fait feel/ undigestion
Now i got hba1c =7.1, weight 95kg and 174cm height. doctor told me to take istavel 50/500 last year for one month since then i feel faint and light headed immediately for any meal. i have stopped the medication and my sugar levels are in control. i have acidity and took medication. now no acidity problems. but faint feel is continuing; within 10min after my meal i feel faint and lasts for 15 to 20min . since then stool is not clear with small particles always appear.
Like the answers? Chat privately with the doctor of your choice
Hello, I understand your problem. Since you where on medications for diabetes you need to more careful regarding the sugar levels. You need to monitor your blood.sugar levels every fort night. You should reduce your weight ny maintaining diet but by not skipping meals. Have regular follow up with doctor who is treating for your diabetes. Thank you
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.